Double jumps of minimal degrees over cardinals

Journal of Symbolic Logic 47 (2):329-334 (1982)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,907

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Hyperimmune Minimal Degree and an ANR 2-Minimal Degree.Mingzhong Cai - 2010 - Notre Dame Journal of Formal Logic 51 (4):443-455.
Double Jumps of Minimal Degrees.Carl G. Jockusch & David B. Posner - 1978 - Journal of Symbolic Logic 43 (4):715 - 724.
Jumps of quasi-minimal enumeration degrees.Kevin McEvoy - 1985 - Journal of Symbolic Logic 50 (3):839-848.
Minimality in the ▵13-degrees.Philip Welch - 1987 - Journal of Symbolic Logic 52 (4):908 - 915.
Generalized cohesiveness.Tamara Hummel & Carl G. Jockusch - 1999 - Journal of Symbolic Logic 64 (2):489-516.
On measurable limits of compact cardinals.Arthur W. Apter - 1999 - Journal of Symbolic Logic 64 (4):1675-1688.
Bounding minimal degrees by computably enumerable degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.
On a problem of Cooper and Epstein.Shamil Ishmukhametov - 2003 - Journal of Symbolic Logic 68 (1):52-64.

Analytics

Added to PP
2009-01-28

Downloads
25 (#651,290)

6 months
5 (#703,779)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Minimal α-degrees.Richard A. Shore - 1972 - Annals of Mathematical Logic 4 (4):393-414.
Minimal alpha-degrees.Richard A. Shore - 1972 - Annals of Mathematical Logic 4 (4):393.

Add more references